# SDR 04FDEA00976

- Difficulty date: April 16, 2004
- Submitted: April 16, 2004
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 15,305 hours, 7,731 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK LEFT TRACK 5 HAS 8 EA AREAS OF CORROSION, 8 INCHES AFT OF FR 48, FR 49, 6 INCHES FWD OF FR 50, JUST FWD OF FR 51, JUST AFT OF FR 51, FWD OF FR 52, FR 53, FR 54.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IN AREAS 1-4.  REMOVED AND REPLACED SEAT TRACK SECTION IAW A300-600 SRM 53-10-16 BETWEEN FRAMES 48-51, BURNISHED AND TREATED DISCREPANCIES IN OTHER NOTED AREAS.
